# SDR DXTA2025111005612

- Difficulty date: November 7, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 11,379 hours, 5,503 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND AFTER SELECTING GEAR DOWN, THE BRK FAIL YELLOW CAS MESSAGE DISPLAYED. WE EXECUTED A GO-AROUND, LEFT THE GEAR DOWN, COORDINATED TRAFFIC PATTERNS WITH ATC AND RAN THE ASSOCIATED QRH. AFTER BURNING FUEL TO REDUCE WEIGHT SOME MORE, WE LANDED AND APPLIED EMERGENCY BRAKES AND STOPPED ON RUNWAY. NO BLOWN TIRES.   PERFORMED LANDING GEAR UPLOCK BOX AIR BLEEDING TASK, PERFORMED MAIN HYDRAULIC SYSTEM BLEED OF AIR. STARTING WITH STICK PUSHER ACTUATOR TEST, MAIN BREAK SYSTEM, SPRING LOADED RUDDER BOOSTER SYSTEM TEST, MULTIFUNCTION SPOILER HYDRAULIC POWER CONTROL UNIT TEST AND EMERGENCY PARKING BRAKE SYSTEM TEST.  WORK DONE WITH IAW AMM 27-36-00, 32-41-00, 32-43-00, 27-23-00,27-65-00, 32-31-05 VERIFIED A/C IS IN A SAFE POSITION AND PREPARED FOR GEAR SWINGS. PERFORMED MULTIPLE GOOD LANDING GEAR EXTENSIONS AND RETRACTIONS. NOTED SMOOTH UP AND DOWN MOVEMENT WITH NO  OBSERVED DEFECTS. WORK PERFORMED REF AMM 32-31-00
